# SDR FDEA202110242977

- Difficulty date: October 24, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 77,345 hours, 28,968 cycles
- System (JASC): 2700 · Flight Control System
- Part: Wedge
- Part number: 114N300336
- Part serial: W539692430
- Condition: Damaged
- Location: Rt Wing Slat
- Component: Slat 6
- Component part number: 012N889264
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

DURING C-DUCT REMOVEL R/H INBD L/H SLAT  DAMAGED PERFORMED REPAIR PER EA  F-5750-T0365723A REP DIM. 5.2" X 7" REP. LOC. ISS 137 AT T/E. PERFORMED HOT BOND REPAIR PER SRM 51-70-10 , REF SRM 57-43-02-2R, FIG 201 DETAIL   II, NOTE D, TABLE 201
